Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.916
Title: Grundgleichungen und Variationsproblem der Elastodynamik
Language: German
Authors: Schimmöller, Heinrich 
Issue Date: 1989
Part of Series: Schriftenreihe Schiffbau 
Volume number: 492
Abstract (german): Grundgleichungen und Variationsproblem der Elastodynamik
URI: http://tubdok.tub.tuhh.de/handle/11420/918
DOI: 10.15480/882.916
ISBN: 3-89220-492-6
Institute: Entwerfen von Schiffen und Schiffssicherheit M-6 
Type: Report (Bericht)
Appears in Collections:Publications (tub.dok)

Files in This Item:
File Description SizeFormat
Bericht_Nr.492_H.Schimmller_Grundgleichungen_und_Variationsproblem_der_Elastodynamik.pdf1,35 MBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

303
Last Week
0
Last month
4
checked on May 20, 2019

Download(s)

156
checked on May 20, 2019

Google ScholarTM

Check

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.